MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE ANKLE COMPONENTS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. VANTAGE ANKLE COMPONENTS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 350-22-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 10/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 350-12-01 - tibial plate fb sz 1 rt.350-02-02 - talar implant sz 2 rt.350-10-01 - ankle sz 1 locking clip.(h3) pending evaluation.
 
Event or Problem Description
As reported by the exactech vantage total ankle study, the 64-year-old female patient had an initial right taa on (b)(6) 2018 captured on (b)(4) with a revision to the ankle (b)(6) 2022.The patient presented with pain, 1 year(s) and 3 month(s) post procedure on (b)(6) 2023.The patient reports traveling through the (b)(6) in (b)(6) approximately 4 weeks ago.Developed increased pain and swelling in the right ankle.Patient denies known injury or trauma and reports the pains are primarily along the outside of the ankle, but also has some pain in the front and inside of the ankle.The outcome of this event is considered continuing and the report indicates that the action taken is other - anti-inflammatory meds - prn, recommend walking boot to provide support.The case report form indicates that this event is definitely not related to the device and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: d10, h6, h11 the following sections were corrected: d1, d4, g4, h6 d10: (b)(6) - tibial plate fb sz 1 rt (b)(6) - talar implant sz 2 rt (b)(6) - ankle sz 1 locking clip (b)(6) - tibial insert fb sz 2 rt 6mm h11: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined; however, cannot be conclusively determined.The activity reported by the patient may have contributed to the reported event however this and the reported event cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
VANTAGE ANKLE COMPONENTS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18876978
Report Number1038671-2024-00452
Device Sequence Number15715823
Product Code HSN
UDI-Device Identifier10885862276346
UDI-Public10885862276346
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number350-22-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age64 YR
Patient SexFemale
Patient Weight76 KG
Patient RaceWhite